RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mironyuk, Margarita Vyacheslavovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:986
Abstract pages:778
Full texts:197
References:138
E-mail:

http://www.mathnet.ru/eng/person29625
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/741877

Publications in Math-Net.Ru
2014
1. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on cylinders”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  252–275  mathnet  elib; Theory Probab. Appl., 59:2 (2015), 260–278  isi  scopus
2009
2. M. V. Mironyuk, G. M. Feldman, “On the Skitovich–Darmois theorem for connected Abelian groups”, Dokl. Akad. Nauk, 424:1 (2009),  12–15  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 6–9  isi  scopus
2007
3. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on the two-dimensional torus”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  3–20  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 78–92  isi  scopus
2005
4. M. V. Mironyuk, G. M. Feldman, “On a characterization theorem on finite Abelian groups”, Sibirsk. Mat. Zh., 46:2 (2005),  403–415  mathnet  mathscinet  zmath; Siberian Math. J., 46:2 (2005), 315–324  isi
2004
5. M. V. Mironyuk, “On the Bernstein functional equation”, Mat. Fiz. Anal. Geom., 11:2 (2004),  177–188  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020